Towards a Characterization of Second-Best Pure Strategy Solutions to a Smooth and Symmetric Partnership Problem
Journal of Public Economic Theory, 2002, vol. 4, issue 3, 437-54
This article makes a start in characterizing the second-best solution to a smooth, symmetric partnership problem. It derives a more tractable formulation of the problem using a modified version of the condition in Legros and Matthews (1993). Then it uses this formulation to show that the second-best solution will depend crucially on the curvature (third derivatives) of the production and disutility schedules. Moreover, it shows that the residual claimant solution will be second-best for sufficiently large partnerships. Copyright 2002 by Blackwell Publishing Inc.
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
http://www.blackwell-synergy.com/servlet/useragent ... &year=2002&part=null link to full text (text/html)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:jpbect:v:4:y:2002:i:3:p:437-54
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1097-3923
Access Statistics for this article
Journal of Public Economic Theory is currently edited by Rabah Amir, Gareth Myles and Myrna Wooders
More articles in Journal of Public Economic Theory from Association for Public Economic Theory Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().